# SDR REXA201100930

- Difficulty date: December 13, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 17,998 hours, 15,099 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Chafed
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OF CENTER WING LOWER PLANK JUST I/B OF LBL 45.0 AFT EDGE IS CHAFED. 1" LONG X .5" WIDE X APPROX .025" DEEP.  DAMAGE WAS IN ONE AS DEFINED IN REO 601R-57-21-880.  REPAIRED IAW BOMBARDIER REO 601R-57-21-880.
